MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET 360 ULTRA 4MM X 15CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET 360 ULTRA 4MM X 15CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number M0035424150
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/31/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during procedure it was impossible to pass the subject coil through a microcatheter and the subject coil curled and disintegrated inside the microcatheter during the procedure.The subject device was replaced, and the procedure was completed successfully.No clinical consequences were reported to the patient due to this event.A surgical delay of unknown length was reported.
 
Additional Manufacturer Narrative
D4 expiration date - added d4 gtin - added h4 manufacturing date ¿ added due to the automated mes (manufacturing execution system) system there are controls in the manufacturing process to ensure the product met specifications upon release.The subject device was not available; therefore, a visual inspection as well as a functional evaluation could not be performed.The reported complaint could not be confirmed, and it could not be definitively determined if the subject device failed to meet specifications because the product was not returned.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.It was reported that the subject coil curled and broke inside of the microcatheter during advancement.The event details indicate that an incorrectly sized microcatheter was used to deliver the subject coil.The max microcatheter internal diameter that is recommended for use with the subject coil is 0.019in.The headway microcatheter which was used has a 0.021in id which is larger than recommended and is likely to have contributed to the reported event.An assignable cause of use error will be assigned to this complaint as the issue investigation confirms that there was an act that resulted in a different medical product response than intended by the manufacturer and/or expected by the user.
 
Event or Problem Description

Brand Name
TARGET 360 ULTRA 4MM X 15CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key21150414
Report Number3008881809-2025-00038
Device Sequence Number9189854
Product Code HCG
UDI-Device Identifier04546540675941
UDI-Public(01)04546540675941(17)270918(10)25188537
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K053268
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 03/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberM0035424150
Device Lot Number25188537
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/06/2025
Supplement Date Received by Manufacturer02/28/2025
Initial Report FDA Received Date01/14/2025
Supplement Report FDA Received Date03/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
HEADWAY 21 MICROCATHETER (NON-STRYKER).
Patient SexUnknown